# SDR USAA060495

- Difficulty date: March 22, 2006
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N621AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27200
- Aircraft time: 42,295 hours, 42,295 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141N516711
- Condition: Corroded
- Location: Bs 377-395
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 377-395 RBL 40 CORROSION.  REMOVED & REPLACED FLOOR SUPPORT PER SRM 53-00-51, 51-40-02, DEFECT SIZE: 2.5"L X 1"W X .012"D.
